# SDR ORJA97168

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49941
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NEON LAMP IN EMERGENCY LIGHT AT FWD F/A INOP.  REMOVED AND REPLACED LIGHT IAW MM.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
